Mar 14, 2009
Greetings Doc Barbara,
I am from the Philippines Hep B and HIV co infected, and on efavirenz, lamivudine, and tenofovir combo, my triglycerides is 400+ and I am now on medication (Lopid 600mg once a day during bedtime) and will take it for the next 2 months (I already completed the 1 month). I would like to ask if its safe for me?
| Response from Dr. McGovern
Greetings to you in the Philippines!
Yes Lopid is safe for you.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Long Do I Wait To Get Tested After Unprotected Anal Sex Without Ejaculation?
- Risk Of Fisting
- Risks Of Contracting HIV From Giving Handjob
- Risks Of Contracting HIV From Receptive Anal Sex With Condom
- What Are The Chances Of Getting HIV From Blowjob?
- Does Hairy Tongue Mean I Have AIDS?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.